# SDR UALA2010021500561

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 26,781 hours, 12,018 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 432
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERY EMERGENCY R DISPLAYED ON EMERGENCY LIGHT CHECK.  FOUND POWER SUPPLY IN FWD CABIN NOT TESTING CORRECTLY. REPLACED IAW MM. ALSO REPLACED BATTERY. OPS CHECKED NORMAL.
